Inequalities for some operator and matrix functions

Elliott H. Lieb

Research output: Contribution to journalArticle

14 Scopus citations
Original languageEnglish (US)
Pages (from-to)174-178
Number of pages5
JournalAdvances in Mathematics
Volume20
Issue number2
DOIs
StatePublished - May 1976

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Inequalities for some operator and matrix functions'. Together they form a unique fingerprint.

  • Cite this